# SDR IPXA2019012338246

- Difficulty date: January 11, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC0547501
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING O/B FLAP FIXED HINGE FAIRING SUPPORT IS CKACKED. REMOVED, FABRICATED AND REPLACED SUPPPORT TEE IAW DWG. ACA0547 AND SRM 51-31-01 & 51-35-01. (MINOR)
